Mathematical Research Letters

Volume 28 (2021)

Number 4

On automorphisms and the cone conjecture for Enriques surfaces in odd characteristic

Pages: 1263 – 1281

DOI:  https://dx.doi.org/10.4310/MRL.2021.v28.n4.a14

Author

Long Wang (Graduate School of Mathematical Sciences, University of Tokyo, Japan)

Abstract

We prove that, for an Enriques surface in odd characteristic, the automorphism group is finitely generated and it acts on the effective nef cone with a rational polyhedral fundamental domain. We also construct a smooth projective surface in odd characteristic which is birational to an Enriques surface and whose automorphism group is discrete but not finitely generated.

Received 1 November 2019

Accepted 14 December 2020

Published 22 November 2021